# SDR ASOA2015052912954

- Difficulty date: May 6, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,653 hours, 24,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409.0+128, BL 0, RT VERTICAL POST AFT RADIUS HAS AN INDICATION .25" L X 50 PERCENT FSH. FAILED NDT INSPECTION.   REMOVED BL 0 INBD AND OTBD POST SECTIONS IAW SRM 51-42-06. POST REMOVED FROM 409+128.  LOCATED NEW BL 0 INBD AND OTBD POSTS AT FS 409+128 IAW SRM 51-40-11.  NEW BL L0 POST ASSY REQ INSTALL AT FS 409+128.  INSTALLED NEW POST ASSY AT FS 409+128 BL 0 IAW SRM 51-42-06 AND SRM 51-42-22 AND REO 601R-53-41-889, REV A.  ASSEMBLED LT AND RT FS 409+128, BL 0 POST TOGETHER IAW SRM 51-42-06 AND NEW REINFORCING ANGLES IAW SRM 51-42-06.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
